# SDR ASAA11510616

- Difficulty date: November 3, 2011
- Submitted: November 7, 2011
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 10,775 hours, 3,342 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT PACK LIGHT ILLUMINATED.  RESET LT PACK/ZONE TEMP CONTROLLER PER MM 21 61 00 AND TESTED SYSTEM, SYSTEM OP CHECKS GOOD.  NO DEFECTS NOTED.
